# SDR YENA2007119

- Difficulty date: December 19, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 19,431 hours, 6,703 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: Q00160007691
- Condition: False Indication
- Location: Fire Suppression
- Part time: 7,933 hours, 2,796 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 247, OAK-LGB, SMOKE DISCH AGENT 2, -AGENT2-DISCH, ECAM MESSAGE 30 MINUTES INTO FLIGHT.  FWD AGENT SWITCH WAS MOVED TO AGENT 2.  REMOVED AND REPLACED FIRE EXTINGUISHER BOTTLE (4010WX).  REMOVED AND REPLACED SDCU (10WQ) PER MM 26-23-41 (4010WX) AND MM 2617-36 (10WQ).  ACCOMPLISHED FUNCTIONAL TEST OF THE FIRING CIRCUIT PER MM 26-23-00-05 WITH NO DEFECTS NOTED.  CARGO SMOKE DETECTION SYSTEM, OPS CHECK NORMAL PER MM 26-16-00.
